Symmetric skyrmions

Battye, Richard A. and Sutcliffe, Paul M. (1997) Symmetric skyrmions. Physical Review Letters: Moving Physics Forward, 79 (3). pp. 363-366. ISSN 0031-9007. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1103/PhysRevLett.79.363

Abstract

We present candidates for the global minimum energy solitons of charge 5 to 9 in the Skyrme model generated using sophisticated numerical algorithms. The solitons found are particularly symmetric; for example, the charge seven skyrmion has icosahedral symmetry, and the shapes are shown to fit a remarkable sequence defined by a geometric energy minimization (GEM) rule.

Item Type: Article
Depositing User: T. Nasir
Date Deposited: 29 Oct 2009 08:46
Last Modified: 07 May 2014 10:40
Resource URI: http://kar.kent.ac.uk/id/eprint/18278 (The current URI for this page, for reference purposes)
  • Depositors only (login required):